MAUDE Adverse Event Report: MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medivators field service engineer (fse) reported that while on site at a facility performing maintenance, he observed the facility using modified hookups and the incorrect parameter sets for cidex opa in the dsd 201 automated endoscope reprocessor (aer).There is potential that endoscopes were not properly high-level disinfected, thus there is potential for cross-contamination.The facility was using cidex opa high level disinfectant (hld) at fifteen degrees for a twelve minute contact time which is not in accordance with the labeling.Cidex opa hld instructions for use state use at a minimum temperature of twenty degrees for five minutes.The fse adjusted the temperature of the aer and informed the facility to order the correct hookup.The facility does not have a medivators service contract, therefore it is the facilities responsibility to perform proper maintenance on their machine.Per the medivators dsd-201 user manual, users are required to verify correct parameter settings are appropriate for the type of hld utilized.No information was provided to medivators regarding how many cycles or endoscopes were reprocessed.It cannot be determined if the endoscopes were properly high-level disinfected during this timeframe.It is unknown if the facility has ordered a new hookup.There have been no reports of adverse events or patient harm.This will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
Medivators field service engineer reported that while on site at a facility performing maintenance, he observed the facility using modified hookups and the incorrect parameter sets for cidex opa in the dsd 201 automated endoscope reprocessor (aer).There is potential that endoscopes were not properly high-level disinfected, thus there is potential for cross-contamination.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key8466920
Report Number2150060-2019-00025
Device Sequence Number240260
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date03/29/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;